# SDR CALA2023120503560

- Difficulty date: November 28, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 69,723 hours, 29,502 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Condition: Contaminated
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR UPPER SURFACE HAS INDICATION OF WATER INGRESS 21.5 I NCHES FROM IB EDGE AND 11 INCHES FROM AFT EDGE, 2.5 INCHES DIA. PER HAECO LCQ NON ROUTINE 9294368/26368 GENERATED BY V892444 DRILLED WITNESS HOLES ON RH ELEVATOR UPPER SKIN 21.5 IN FROM I/B 11 IN FROM T/E 1.5 IN DIA ZONE 1 IAW A320 AMM 55-20-00-200-006- A01 PAR 4A(7). FOUND NO LIQUID. REPAIRED AREA IAW A320 SRM 55-21 -11-300-004 CATEGORY A REPAIR.
